# SDR 2006UALA02278

- Difficulty date: November 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 38,498 hours, 4,819 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PIGTAIL P53 OVERHEATED AND BEGAN SMOKING.  UNIT DISCONNECTED.   REPLACED FOOD CART "PIG TAIL" AND FUNCTIONAL CKD. OK.   SUSPECT PINCHING & KINKING CAUSED BROKEN CONNECTOR.
